Anxiety · clozapine · Cpn · Daily update · delusions · Doctors · Emotionally unstable personality disorder · hallucinations · Health · hospital · Medication · Mental health · Personality disorder · psychosis · scared · self harm

Medication was changed on Thursday.

TRIGGER WARNING…. overdoes, and medication.

Clozapine is being upped to 400mg

400mg which I’m a bit worried about but I think it will be okay. They know what there doing.

My pregabline is being increased next week too.

When will my medication stop being messed around with.

When will I feel better. It’s such a difficult time. I’ve just to try and put trust in to them.

The urge to overdose is really strong.

clozapine · Daily update · Emotionally unstable personality disorder · hallucinations · Medication · Mental health · Personality disorder · psychosis · Schizophrenia · self harm · Voices

Day 8. Clozapine. 30.10.17

Saw my support work on the way in to the hospital today. She had been off for a week. Hopefully going to catch up with her later on in the week.

Today my blood pressure was up, I heard talking while having it done increases your blood pressure, it worked.

I’m on 75mg today. And also they have upped the rate of it increasing so I don’t have to wait an extra day so tomorrow it goes up by 50mg in the evening and 75mg in the morning.

I feel a little bit suspicious about everyone, I’m also struggling with the voices and being told to harm. I’m not sure how long I can hold out.

I’m staying here an hour, and then going home until later when I’m having my weekly blood test and blood pressure check.

I’m trying my best to keep hydrated but it’s difficult, I’m not used to drinking a lot, but I’m trying my best, already had a litre and it’s 9:45am.

Anxiety · clozapine · delusions · depression · Doctors · Emotionally unstable personality disorder · hallucinations · Medication · Mental health · Personality disorder · psychosis · Schizophrenia · self harm · Support worker · Therapy · Voices · Weight · weight gain

What’s your clozapine stories??

I start tomorrow and would love some advice or information about what to expect?

Thank you. X

You can leave a comment or message me rosiestar11@yahoo.co.uk

Anxiety · Cpn · Daily update · delusions · Doctors · Emotionally unstable personality disorder · hallucinations · Health · healthy · hospital · Medication · Mental health · Personality disorder · psychiatrist · psychosis · Schizophrenia · self harm · spying · Support worker · Therapy · Voices

Monday 16th October 2017

I’m back in to the local mental health hospital. I had a blood test last week that showed low white blood cells, and because of this I was unable to start clozapine, this is another blood test to see if anything has changed from last week.

I hope they get blood easily, they normally have to try a few times to get enough blood. It’s very frustrating and causes slot of anxiety.

I’m sat in the cafe because they don’t think we are dignified enough to have a waiting room. So it’s going of flows of being busy. It’s making my anxiety going all over the place, but if I go on clozapine I’ve got to get use to waiting here because I will have to do this weekly.

I’m not sure this is the right step for me and is this the sign.

I don’t know what to do, I’ve got my music on and that’s helping me feel calmer, but the voices are talking over it.

anorexia · Anxiety · delusions · depression · Doctors · Emotionally unstable personality disorder · Health · healthy · Medication · Mental health · Mental health act · Personality disorder · psychiatrist · psychosis · Schizophrenia · Sectioned · self harm · Support worker · Therapy · Voices

World mental health day. 10th October 2017.

Happy world mental health day!

This is a message to say to all those out there suffering with mental illness that your not alone. Speak out don’t suffer in silence.💙

Anxiety · Cpn · delusions · depression · Doctors · Emotionally unstable personality disorder · Emotions · hallucinations · Health · healthy · hospital · Medication · Mental health · Nhs · Personality disorder · psychiatrist · psychosis · Schizophrenia · self harm · Support worker · Therapy · Voices · Weight · weight gain

Clozapine trial

I’m anxious and first off if you’ve got any advice or personal stories of trial with clozapine, (clozaril.)

My Diagnosis: anxiety, emotionally unstable personality disorder, and schizophrenia.

I’ve tried most antipsychotic medications, and at really high dosages, they help for a while but then I get resistant to that.

I’m really scared of the weight gain as the side effects, what’s your side effects?

Anxiety · cancer · Daily update · Doctors · Emotions · family · Future · Health · healthy · hospital · Medication · Mental health · Mental health act · Miscarriage · Nhs · Personality disorder · scared · Sectioned · self harm

Thank you for giving blood, you saved mine and my sisters life.

Giving blood is so important to saving lives, you never know when you or a relative is going to need it to save lives.

Your a hero if you give blood, it’s live saving. That makes you a hero in my eyes.

At 2 my sister was diagnosed with acute lymphoblastic leukaemia. (Cancer.) and a blood transfusion saved her many times. So a massive thank you to you!

I’ve also needed a few blood transfusions and without them I wouldn’t be here right now writing this blog post. I thank you from my heart for saving my life.

Even though at times I’ve wanted to die, I’m still 100% grateful for you saving my life. I only had my first blood transfusion under a section, and really resisted it, but it made a massive impact to how I physically felt and then my mental health got better.

I had one a few days ago, and this has made me think about all the hero’s out there. I know I can’t give blood myself but I’m motivated to fundraise for charities and help others in any other way I can.

Im hoping that, that’s my last blood transfusion and I can help others in any possible way.

Don’t worry if you can’t give blood you can still be a hero, there are many other ways to save life’s, fundraising, donating to charity, volunteers, working on research or working for charity’s that fund research.